ELA Volume 22 (2011)




  1. Peyman Niroomand and Francesco G. Russo, A restriction on the Schur multiplier of nilpotent Lie algebras, pp. 1-9.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  2. Francesco Barioli, Shaun M. Fallat, Lon H. Mitchell and Sivaram K. Narayan, Minimum semidefinite rank of outerplanar graphs and the tree cover number, pp. 10-21.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  3. Bojan Kuzma, Chi-Kwong Li and Leiba Rodman, Tracial numerical ranges and linear dependence of operators, pp. 22-52.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]
    correspond with author

  4. D. Steven Mackey, Niloufer Mackey, Christian Mehl and Volker Mehrmann, Smith forms of palindromic matrix polynomials, pp. 53-91.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]
    correspond with author

  5. Dijana Mosic and Dragan S. Djordjevic, Reverse order law for the Moore-Penrose inverse in C*-algebras, pp. 92-111.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]

    forward references

  6. Muhuo Liu, Bolian Liu and Fuyi Wei, Graphs determined by their (signless) Laplacian spectra, pp. 112-124.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]
    correspond with author

  7. Charles R. Johnson and Brenda K. Kroschel, Conditions for a totally positive completion in the case of a symmetrically placed cycle, pp. 125-137.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  8. Jiri Rohn, Explicit inverse of an interval matrix with unit midpoint, pp. 138-150.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]

    forward references

  9. Zhifu You and Bolian Liu, The signless Laplacian separator of graphs, pp. 151-160.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  10. Sever S. Dragomir, Vector and operator trapezoidal type inequalities for continuous functions of selfadjoint operators in Hilbert spaces, pp. 161-178.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  11. Mohammad Sal Moslehian, Ritsuo Nakamoto and Yuki Seo, A Diaz.Metcalf type inequality for positive linear maps and its applications, pp. 179-190.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  12. Juan Zhang and Jianzhou Liu, New lower solution bounds for the continuous algebraic Riccati equation, pp. 191-202.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  13. Leslie Hogben, A note on minimum rank and maximum nullity of sign patterns, pp. 203-213.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  14. Zhongpeng Yang and Xiaoxia Feng, On a Schur complement inequality for the Hadamard product of certain totally nonnegative matrices, pp. 214-224.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  15. Jiyuan Tao, Pseudomonotonicity and related properties in Euclidean Jordan algebras, pp. 225-251.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  16. L. Livshits, G. Macdonald and H. Radjavi, Multiplicative diagonals of matrix semigroups, pp. 252-266.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  17. Guang-Jun Zhang and Xiao-Dong Zhang, The P-Laplacian spectral radius of weighted trees with a degree sequence and a weight set, pp. 267-276.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  18. Bo Kagstrom, Lars Karlsson and Daniel Kressner, Computing codimensions and generic canonical forms for generalized matrix products, pp. 277-309.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  19. Lena Scholz, A derivative array approach for linear second order differential-algebraic systems, pp. 310-347.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  20. Albrecht Boettcher, The algebraic Riccati equation with Toeplitz matrices as coefficients, pp. 348-362.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  21. Elizabeth Doering, T.S. Michael and Bryan L. Shader, Even and odd tournament matrices with minimum rank over finite fields, pp. 363-377.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  22. Zhongxun Zhu, The signless Laplacian spectral radius of bicyclic graphs with a given girth, pp. 378-388.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  23. Wayne Barrett, Seth Gibelyou, Mark Kempton, Nicole Malloy, Curtis Nelson, William Sexton and John Sinkovic, The inverse eigenvalue and inertia problems for minimum rank two graphs, pp. 389-418.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  24. Morteza Bayat, Generalized Pascal k-eliminated functional matrix with 2n variables, pp. 419-429.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  25. Hiroshi Nakazato, Natalia Bebiano and Joao da Providencia, The numerical range of linear operators on the 2-dimentional Krein space, pp. 430-442.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  26. Anton R. Schep, Bounds on the spectral radius of Hadamard products of positive operators on lp-spaces, pp. 443-447.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  27. Fernando de Teran and Froilan M. Dopico, The equation XA+AX*=0 and the dimension of *congruence orbits, pp. 448-465.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]
    forward references

  28. J.M. Pena and T. Szulc, Loewner matrix ordering in estimation of the smallest singular value, pp. 466-479.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  29. Xuzhou Chen and Jun Ji, The minimum-norm least-squares solution of a linear system and symmetric rank-one updates, pp. 480-489.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  30. Xiaoji Liu, Lingling Wu and Julio Benitez, On the group inverse of linear combinations of two group invertible matrices, pp. 490-503.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  31. Michael Gil, Norm estimates for functions of two non-commuting matrices, pp. 504-512.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  32. Mohamed El Kadiri, Sur une classe de formes biquadratiques semi-d.finies positives, pp. 513-520.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  33. Wei-Wei Xu, Li-Xia Cai and Wen Li, The optimal perturbation bounds for the weighted Moore-Penrose inverse, pp. 521-538.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  34. N. Castro-Gonzalez, M.F. Martinez-Serrano and J. Robles, An extension of the perturbation analysis for the Drazin inverse, pp. 539-556.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  35. Ricardo L. Soto, Oscar Rojo and Cristina B. Manzaneda, On nonnegative realization of partitioned spectra, pp. 557-572.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  36. A. Salam and D.S. Watkins, Structured QR algorithms for Hamiltonian symmetric matrices, pp. 573-585.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  37. Zhibin Du and Bo Zhou, On the Estrada index of graphs with given number of cut edges, pp. 586-592.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  38. Gerald Bourgeois, Pairs of matrices, one of which commutes with their commutator, pp. 593-597.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  39. Ali Reza Moghaddamfar, Kambiz Moghaddamfar and Hadiseh Tajbakhsh, New families of integer matrices whose leading principal minors form some well-known sequences, pp. 598-619.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  40. Xifu Liu and Hu Yang, A note on the reverse order laws for {1, 2, 3}- and {1, 2, 4}-inverses of multiple matrix products, pp. 620-629.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  41. Yaotang Li, Xin Liu, Xiaoying Yang and Chaoqian Li, Some new lower bounds for the minimum eigenvalue of the Hadamard product of an M-matrix and its inverse, pp. 630-643.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  42. Yan Zhu, Cheng-Yi Zhang and Jun Liu, Path product and inverse M-matrices, pp. 644-652.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  43. Oscar Rojo, Maria Robbiano, Domingos M. Cardoso and Enide A. Martins, Spectra of weighted rooted graphs having prescribed subgraphs at some levels, pp. 653-671.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  44. Peter Kunkel and Volker Mehrmann, Formal adjoints of linear DAE operators and their role in optimal control, pp. 672-693.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  45. Zhiping Xiong and Yingying Qin, Invariance properties of an operator product involving generalized inverses, pp. 694-703.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  46. Jiri Rohn and Raena Farhadsefat, Inverse interval matrix: A survey, pp. 704-719.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  47. Hongxing Wang and Musheng Wei, New representations for the Moore-Penrose inverse, pp. 720-728.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  48. Meixiang Zhao, Zhigang Jia and Musheng Wei, Symmetric inverse generalized eigenvalue problem with submatrix constraints in structural dynamic model updating, pp. 729-742.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  49. Yanbo Li and Zhankui Xiao, Additivity of maps on generalized matrix algebras, pp. 743-757.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  50. Alberto Seeger and Jose Vicente-Perez, On cardinality of Pareto spectra, pp. 758-766.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  51. Li Fang, Linear maps preserving the idempotency of Jordan products of operators, pp. 767-779.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  52. Hubert Pickmann, Juan C. Egana and Ricardo L. Soto, Extreme spectra realization by real symmetric tridiagonal and real symmetric arrow matrices, pp. 780-795.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  53. Stefko Miklavic and Paul Terwilliger, The A-like matrices for a hypercube, pp. 796-809.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  54. Moshe Goldberg and Eliahu Levy, The power equation, pp. 810-821.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  55. Fenjin Liu, Qiongxiang Huang and Qinghai Liu, Spectral characterization of †-shape trees, pp. 822-837.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  56. Wai Chee Shiu, Ji-Ming Guo and Jianxi Li, The minimum algebraic connectivity of caterpillar unicyclic graphs, pp. 838-848.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  57. Fernando de Teran and Froilan M. Dopico, Consistency and efficient solution of the Sylvester equation for *-congruence, pp. 849-863.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  58. Lajos Molnar, Maps preserving general means of positive operators, pp. 864-874.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  59. Patricia Mariela Morillas, Group reconstruction systems, pp. 875-911.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  60. Dijana Mosic and Dragan S. Djordjevic, Weighted.EP elements in C*-algebras, pp. 912-930.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  61. Natalie Campbell, Kevin N. Vander Meulen and Adam Van Tuyl, Structure of nilpotent matrices over fields, pp. 931-958.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  62. Bojan Kuzma, Gorazd Lesnjak, Chi-Kwong Li, Tatjana Petek and Leiba Rodman, Norm preservers of Jordan products, pp. 959-978.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  63. Leiba Rodman and Peter Semrl, Neutral subspaces of pairs of symmetric/skewsymmetric real matrices, pp. 979-999.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  64. Walter Shur, A simple closed form for triangular matrix powers, pp. 1000-1003.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  65. Gorka Armentia, Juan-Miguel Gracia and Francisco E. Velasco, Derivatives of the diameter and the area of a connected component of the pseudospectrum, pp. 1004-1019.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  66. R. Balaji, Characterization of P-Property for some Z-Transformations on positive semidefinite cone, pp. 1020-1030.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  67. S. Friedland, V. Mehrmann, A. Miedlar and M. Nkengla, Fast low rank approximations of matrices and tensors, pp. 1031-1048.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  68. Dragana S. Cvetkovic-Ilic, Xiaoji Liu and Yimin Wei, Some additive results for the generalized Drazin inverse in a Banach algebra, pp. 1049-1058.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  69. Jakub Kierzkowski and Alicja Smoktunowicz, Block normal matrices and Gershgorin-type discs, pp. 1059-1069.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  70. Guang Jing Song and Qing Wen Wang, Positive and re-positive solutions to some systems of adjointable operator equations over Hilbert C*-modules, pp. 1070-1084.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  71. Zhiping Xiong and Bing Zheng, The reverse order laws and the mixed-type reverse order laws for generalized inverses of multiple matrix products, pp. 1085-1105.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  72. Byeong Moon Kim, Byung Chul Song and Woonjae Hwang, Exponents and diameters of strong products of digraphs, pp. 1106-1111.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  73. Albert Compta, Josep Ferrer and Marta Pena, Geometric structure of single/combined equivalence classes of a controllable pair, pp. 1112-1128.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  74. Marina Tosic, Dragana S. Cvetkovic-Ilic and Chunyuan Deng, The Moore-Penrose inverse of a linear combination of commuting generalized and hypergeneralized projectors, pp. 1129-1137.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  75. Mao-Lin Liang and Li-Fang Dai, The solvability conditions of matrix equations with K-involution, pp. 1138-1147.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  76. Yubin Gao and Yanling Shao, Inertially arbitrary tree sign patterns of order 4, pp. 1148-1155.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  77. Vasilios N. Katsikis and Dimitrios Pappas, The restricted weighted generalized inverse of a matrix, pp. 1156-1167.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  78. Chaoqian Li and Yaotang Li, Generalizations of Brauer.s eigenvalue localization theorem, pp. 1168-1178.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]


  79. Abraham Berman and Miriam Farber, A lower bound for the second largest Laplacian eigenvalue of weighted graphs, pp. 1179-1184.
    [ABSTRACT ( pdf )] [ARTICLE ( pdf )]

Previous volume       Next volume

Back to ELA home page.